# SDR 2008UALA00835

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 26,335 hours, 9,700 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSG "ATA 33-51-38 EPSU BATTERY AFT L AND EPSU UNIT EMER R" CAME UP ON THE EMERGENCY LIGHT TEST PANEL AFTER THE EMERGENCY LIGHT TEST.  RESET EMERGENCY LIGHT SYSTEM AND CIDS, ALL OPS TEST WERE PERFORMED NORMALLY.
